# SDR AALA202202110080

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737*
- Aircraft serial: 33223
- Aircraft time: 29,744 hours, 12,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FRONT SERVICE DOOR GIRT BAR LOOSE. ADJUSTED GIRT BAR STOW CLAMP. PER AMM 25-66-00.
